On the cobordism groups of cooriented, codimension one Morin maps

András Szücs

Journal of Singularities
volume 4 (2012), 196-205

Received: 29 June 2012. Received in revised form: 7 December 2012.

DOI: 10.5427/jsing.2012.4m

Add a reference to this article to your citeulike library.


We compute cobordism groups of fold maps, cusp maps, and more general Morin maps of oriented n-dimensional manifolds to R^{n+1}. The results for fold maps in dimensions n≤10 are complete. In general we express the results through the stable homotopy groups of spheres and that of the infinite projective space.

Author(s) information:

András Szücs
Department of Analysis
Eötvös University
Pázmány Péter sétány 1/C
H-1117 Budapest, Hungary
email: szucs@cs.elte.hu